# SDR UALA2013062604433

- Difficulty date: June 26, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2020 Lbl 108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER LOBE FRAME WEB CRACKED AT BS 2020 LBL 108.  REMOVED DAMAGE, INSTALLED STIFFENER & DOUBLER REF ECRA 5320-02150.  MAJOR REPAIR.
